Nausea effect of Lithium

We have 56 consumer reports for Lithium. Nausea effect occurred in 5%.

Patients statistics on Nausea side effect for Lithium

Female
Male

Average weight in Lbs
127.87
165.35

Average height in Ft
5′ 5″
5′ 8″

Average age
51
32

Lithium Circle Diagram 3 consumers of 56 reported about Nausea

  1. Jason S. Connell says:
    3.0 rating

    Lithium for Psychosis

    quilonorm retard (A) initially made itself felt slightly nausea, then I got my skin problems reinforced again, but they disappeared after 1 month. Now after the third month no side effects and I’m fine.

    Side effects: Nausea
  2. Peter A. Joseph says:
    4.0 rating

    Lithium for Depression

    I’ve been taking lithium for 3 days, as I’ve got a lot of depression and venlafaxine is not enough, but so far it’s the antidepressant, which has helped me the best so far. I have a strong nausea since the first evening. It starts about 1/2 to 1 hour after ingestion, but gets better during the day. Have a huge u. constant thirst and during the day I feel a little dizzy and I am also very tired u. tired. The Venlafaxin I take for 1 year and I’m fine so except a dry mouth, I did not notice.

    Side effects: Dizziness; Nausea; Thirst; Fatigue
  3. Ann J. Dinger says:
    4.5 rating

    Lithium for Bipolar disorder; Depression

    I have been taking Elontril for ten weeks and while my mood is much better and I do not feel like living under a bell any more (as with all the other depressants I’ve tried before – Cypralex, Cymbalta, Trevilor, Amitryptilin etc), unfortunately I am under very severe nausea, which I do not leave even after all these weeks. I first put it on my stomach ulcer, but now this week I have increased the dose again from 300mg to 450mg, and the nausea is suddenly much worse, a sweet taste at the moment has come to this. Can I still hope that these side effects (which can not be sustained in the long run) will go away even though I’ve had them for almost three months? I really want to avoid having to change again because otherwise the medicine will do me so much. I eat normally again (the ill sugar addiction that caused the other remedies went away overnight), and lost the 7 kilos I gained from the other remedies, the painful water retention in my legs is also gone , I am less tired, can finally work again, sleep well (the initial violent nightmares are now subsiding) etc. etc.

    Side effects: Nausea